American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Richard S. Hamilton. The inverse function theorem of Nash and Moser. Bull. Amer. Math. Soc. 7 (1982) 65-222. MR 656198.
Abstract, references, and article information
View Article: PDF

[2] Eugénia César de Sĭ and Colin Rourke. The homotopy type of homeomorphisms of 3-manifolds. Bull. Amer. Math. Soc. 1 (1979) 251-254. MR 513752.
Abstract, references, and article information
View Article: PDF

[3] James L. Heitsch. Residues and characteristic classes of foliations. Bull. Amer. Math. Soc. 83 (1977) 397-399. MR 0438355.
Abstract, references, and article information
View Article: PDF

[4] Steve Ferry. The homeomorphism group of a compact $Q$-manifold is an ANR. Bull. Amer. Math. Soc. 82 (1976) 910-912. MR 0423385.
Abstract, references, and article information
View Article: PDF

[5] Murray Cantor. Groups of diffeomorphisms of $R^n$ and the flow of a perfect fluid. Bull. Amer. Math. Soc. 81 (1975) 205-208. MR 0356127.
Abstract, references, and article information
View Article: PDF

[6] John N. Mather. Simplicity of certain groups of diffeomorphisms. Bull. Amer. Math. Soc. 80 (1974) 271-273. MR 0339268.
Abstract, references, and article information
View Article: PDF

[7] F. Laudenbach. On the 2-spheres in a 3-manifold. Bull. Amer. Math. Soc. 78 (1972) 792-795. MR 0303554.
Abstract, references, and article information
View Article: PDF

[8] Marianne Brown. Constructing isotopies in noncompact 3-manifolds. Bull. Amer. Math. Soc. 78 (1972) 461-464. MR 0298667.
Abstract, references, and article information
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1